Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the group of automorphisms of affine algebraic groups


Author: Dong Hoon Lee
Journal: Trans. Amer. Math. Soc. 237 (1978), 145-152
MSC: Primary 14L15; Secondary 20G45
MathSciNet review: 0491739
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the conservativeness property of affine algebraic groups over an algebraically closed field of characteristic 0 and of their group of automorphisms. We obtain a certain decomposition of affine algebraic groups, and this, together with the result of Hochschild and Mostow, becomes a major tool in our study of the conservativeness property of the group of automorphisms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14L15, 20G45

Retrieve articles in all journals with MSC: 14L15, 20G45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1978-0491739-3
PII: S 0002-9947(1978)0491739-3
Keywords: Affine algebraic groups, conservative, Hopf algebra, antipodes, comultiplication
Article copyright: © Copyright 1978 American Mathematical Society